A generalization of Gaschütz's theorem of sylowizers

Zappa, Guido and Szép, Jenő: A generalization of Gaschütz's theorem of sylowizers. In: Acta scientiarum mathematicarum, (37) 1-2. pp. 161-164. (1975)

[img] Cikk, tanulmány, mű
math_037_fasc_001_002_161-164.pdf

Download (746kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1975
Volume: 37
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 161-164
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 164. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14525

Actions (login required)

View Item View Item